I am allergic to dust mites, medication helped now problem has returned?

I am allergic to dust mites. And have been on Xolair for six months. My allergies went all away. And felt great for a year. No longer on Xolaire now. But I now have a throat infection (white infected tonsils), fever and cold like symptoms. And all my allergies (skin rashes all over my body) have come back. I don’t know what I should do?

Female
Age: 22
Medications Xolair

1 Comment on “I am allergic to dust mites, medication helped now problem has returned?

  1. Hello. The use of Xolair (Omalizumab) is kind of a last resort situation. So I imagine your allergy is quite severe. Since your problem is an over active immune system, the throat, fever, cold problem has probably triggered a strong immune reaction, hence the return of the rashes. First, you need to get that throat checked out. A strep test for streptococcal bacteria will probably be required – with the appropriate treatment. Secondly you will probably need another round of Xolair. Perhaps a round of antihistamine medication may be tried before the Xolair to see if it works. In any case. 1. See your Doctor for your throat. 2. Consult an Allergist to determine what medication is best for you at this stage. Regards.

Leave a Reply

Your email address will not be published.